Alert archive / New York / Small Craft Advisories in 2015
Small Craft Advisory 150, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Dec 13, 2015, 3:51 AM EST. It took effect at Dec 13, 2015, 9:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2015, 3:51 AM EST (08:51 UTC)
- In effect from
- Dec 13, 2015, 9:00 AM EST
- Expired
- Dec 13, 2015, 6:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
977 WHUS71 KBUF 130851 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 351 AM EST SUN DEC 13 2015 LOZ042-131700- /O.NEW.KBUF.SC.Y.0150.151213T1400Z-151213T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 351 AM EST SUN DEC 13 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM EST THIS AFTERNOON. * WINDS...EAST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SMITH
3 follow-up statements
219 WHUS71 KBUF 131508 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1008 AM EST SUN DEC 13 2015 LOZ042-132100- /O.CON.KBUF.SC.Y.0150.000000T0000Z-151213T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1008 AM EST SUN DEC 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...EAST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
846 WHUS71 KBUF 132031 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 331 PM EST SUN DEC 13 2015 LOZ042-132300- /O.EXT.KBUF.SC.Y.0150.000000T0000Z-151213T2300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 331 PM EST SUN DEC 13 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS...EAST 15 TO 20 KNOTS. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
325 WHUS71 KBUF 132247 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 547 PM EST SUN DEC 13 2015 LOZ042-140000- /O.EXP.KBUF.SC.Y.0150.000000T0000Z-151213T2300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 547 PM EST SUN DEC 13 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING... WINDS AND WAVES WILL SUBSIDE BELOW SMALL CRAFT ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 1:01 AM EST, 2 hours 50 minutes earlier.
Area forecast discussion, Dec 13, 1:01 AM EST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 101 AM EST SUN DEC 13 2015 .SYNOPSIS... A WARM FRONT LIFTING ACROSS THE REGION WILL USHER IN A WARM AND MOIST AIRMASS THAT WILL BRING CLOUDY SKIES AND SOME VERY LIGHT RAIN OR DRIZZLE TONIGHT. TEMPERATURES WILL CONTINUE TO RUN WELL ABOVE NORMAL THROUGH SUNDAY. A STRONG STORM SYSTEM DEVELOPING OVER THE PLAINS THIS WEEKEND WILL BRING A POTENTIAL FOR MORE WIDESPREAD RAINFALL ALONG WITH STRONG WINDS TO THE REGION MONDAY AND MONDAY NIGHT WITH COOLER TEMPERATURES BEHIND THE SYSTEM TUESDAY THROUGH MIDWEEK. THE NEXT POTENTIAL FOR SNOW NOT OCCURRING UNTIL LATE IN THE WEEK. && .NEAR TERM /THROUGH TODAY/... THICKENING CLOUDS WILL LOWER FROM SOUTH TO NORTH TONIGHT AS A WARM FRONT LIFTS VERY SLOWLY NORTHWARD FROM THE OHIO VALLEY. AMPLE LOW LEVEL MOISTURE WILL PUSH NORTHWARD ALONG AND NORTH OF THE FRONT...BUT MID LEVELS WILL REMAIN RATHER DRY PER LATEST MODEL SOUNDINGS AND MOISTURE CROSS SECTIONS. CERTAINLY UPPER LEVEL MOISTURE WILL REMAIN IN PLACE AHEAD OF THE WARM FRONT AND DEVELOPING SURFACE LOW...BUT A LACK OF MID LEVEL MOISTURE WILL LIMIT PRECIPITATION CHANCES AND POTENTIAL INTENSITY. THEREFORE...EXPECT ANY PRECIPITATION WHICH FALLS WILL BE VERY LIGHT...PRIMARILY DRIZZLE AND TIED MAINLY TO WEAK ISENTROPIC ASCENT ALONG THE WARM FRONT. SUNDAY...A TRICKY FORECAST WITH MODELS SUGGESTING AN INCREASING NORTHEASTERLY FLOW DEVELOPING OVER ONTARIO WILL COMBINE WITH SURFACE LOW PRESSURE RELOADING OVER MISSOURI. THIS WILL LIKELY LIMIT THE NORTHWARD PROGRESS OF THE SURFACE WARM FRONT TO ABOUT THE NEW YORK STATE THRUWAY. THIS WILL LIKELY LEAD TO A HEALTHY SOUTHWEST TO NORTHEAST TEMPERATURE GRADIENT ACROSS THE AREA. HIGH TEMPERATURES NORTH OF THE WARM FRONT LIKELY REMAINING IN THE 50S OR POSSIBLY 40S UNDER PLENTY OF CLOUD COVER. AREAS WHICH EMERGE INTO THE WARM SECTOR WILL PROBABLY SEE SOME LIMITED SUNSHINE BY AFTERNOON. THIS WOULD SUPPORT LEANING TOWARD THE WARMER END OF THE GUIDANCE WITH POTENTIAL RECORD HIGH TEMPERATURES IN THE MID TO UPPER 60S. && .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... THIS WILL BE AN ABNORMALLY WARM 30 HOUR PERIOD ACROSS OUR REGION AS A DEEP CLOSED LOW OVER THE CENTRAL PLAINS SUNDAY NIGHT WILL TRACK NORTH TO THE UPPER GREAT LAKES BY MONDAY EVENING. AN AMPLIFIED DOWNSTREAM RIDGE OVER THE EASTERN PORTION OF THE COUNTRY WILL COMBINE WITH THE STORM SYSTEM TO ESTABLISH A STRONG SOUTHERLY FLOW OF VERY MILD AIR OVER THE LOWER GREAT LAKES...SO THAT H85 TEMPS CAN CLIMB TO ARND 13C. THIS WILL SUPPORT SUNDAY NIGHT LOWS IN THE 50S FOR MOST AREAS...WHICH WILL TRANSLATE INTO READINGS THAT WILL BE SOME 25 DEG F ABOVE NORMAL MID DECEMBER VALUES. THE WARM NIGHT WILL BE FOLLOWED BY RECORD HIGH TEMPERATURES ON MONDAY...WHEN THE MERCURY WILL CLIMB WELL INTO THE 60S FOR ALL BUT THE TUG HILL PLATEAU. CURRENT RECORDS FOR MONDAY INCLUDE BUFFALO (63/1901)...ROCHESTER (62/1901) AND WATERTOWN (60/1975). A CLOSER LOOK AT THE SYNOPTICS FOR THIS PERIOD... A WARM FRONT THAT WILL TAKE ITS TIME PUSHING NORTH ACROSS OUR FORECAST AREA DURING THE DAY SUNDAY WILL FINALLY MAKE ITS WAY NORTH ACROSS THE ST LAWRENCE VALLEY SUNDAY NIGHT. THIS WILL PLACE ALL OF WESTERN NEW YORK FIRMLY WITHIN THE WARM SECTOR AS THE STILL DEEPENING STORM SYSTEM WILL BE OVER THE UPPER MISSISSIPPI VALLEY. ON MONDAY...THE 985MB SFC LOW WILL OCCLUDE AND START TO FILL WHILE PUSHING A RELATIVELY STRONG COLD FRONT ACROSS THE LOWER GREAT LAKES. GUIDANCE PACKAGES HAVE BEEN CONSISTENT THE PAST SEVERAL RUNS IN SLOWING THE PROGRESSION OF THIS FRONT...AS IT IS NOW NOT FORECAST TO CROSS OUR FORECAST AREA UNTIL MONDAY AFTERNOON. THIS WILL ALLOW SFC TEMPS TO CLIMB TO RECORD LEVELS BEFORE STRONG SYNOPTIC FORCING WILL LEAD TO WIDESPREAD SHOWERS AND POSSIBLE THUNDERSTORMS FOR OUR REGION. GIVEN THE STRONG SOUTHERLY FLOW (+3 STD H85 WINDS)...THERE WILL LIKELY BE A SHARP LEADING EDGE TO THIS PCPN AS IT MAKES ITS WAY FROM WEST TO EAST ACROSS OUR REGION MONDAY AFTERNOON. SIGNIFICANT LOW LEVEL FORCING FROM THE FRONT WILL BE ENHANCED BY A COUPLED H25 JET AND DIVERGENT UPPER LEVEL FLOW...THUS POPS WILL REMAIN AT CAT LEVELS. WHILE THE THERMODYNAMICS WILL NOT BE OVERLY IMPRESSIVE (LAPSE RATES <7 DEG C/KM ABV 800MB)...0-6KM SHEAR VALUES SHOULD VERIFY ABV 60 M/S. THIS WILL BE CONDUCIVE FOR A THIN LINE OF CONVECTION ALONG/IMMEDIATELY AHEAD OF THE FRONT WHERE ANY HEAVIER SHOWER OR ACTUAL THUNDERSTORM COULD TRANSPORT +45KT FROM 3-4K FT TO THE SFC. WILL LEAVE THE MENTION OF GUSTY THUNDERSTORM IN PLACE. THE FRONT WILL MAKE ITS WAY ACROSS THE EASTERN LAKE ONTARIO REGION MONDAY EVENING...WHERE CAT POPS AND AN ELEVATED RISK FOR STRONG CONVECTIVE WINDS WILL REMAIN IN PLACE. POPS WILL DROP OFF DURING THE SAME PERIOD OVER THE FAR WESTERN COUNTIES. THE OTHER MAIN CONCERN FOR THIS PERIOD WILL BE STRONG SYNOPTIC WINDS. WHILE SOUTHERLY WINDS COULD GUST TO 40 MPH IN THE DOWNSLOPE AREAS OF CHAUTAUQUA COUNTY DURING THE DAY MONDAY...A GREATER RISK FOR STRONG WINDS WILL BE FOUND IN THE WAKE OF THE FRONT MONDAY EVENING/NIGHT. DEEPENING COLD ADVECTION IN THE SOUTHWEST FLOW WILL ENCOURAGE WINDS TO GUST OVER 45 MPH FROM THE LAKE ERIE SHORE AND NIAGARA FRONTIER TO THE ROC AREA...WHERE WINDS WILL ALSO BE AIDED BY SOME LAKE ERIE FUNNELING. WINDS WOULD REACH ADVISORY CRITERIA FOR THESE AREAS. SINCE THE PARENT STORM SYSTEM WILL BE OCCLUDED BY THIS TIME...THERE IS LITTLE RISK FOR WINDS REACHING HIGH WIND WARNING CRITERIA. IF THE ECMWF SOLUTION VERIFIES...THERE SHOULD ALSO BE A NEGLIGIBLE ISALLOBARIC WIND COMPONENT. THE STRONGEST WINDS FOR THE WESTERN COUNTIES SHOULD OCCUR BETWEEN 00-06Z MONDAY NIGHT WITH THE EASTERN LAKE ONTARIO COUNTIES LIKELY EXPERIENCING THEIR STRONGEST WINDS BETWEEN 03-12Z. && .LONG TERM /TUESDAY THROUGH SATURDAY/... HIGH PRESSURE BUILDS INTO THE LOWER GREAT LAKES BEHIND THE DEPARTING LOW PRESSURE SYSTEM. MOST LOCATIONS WILL EXPERIENCE DRY WEATHER WEDNESDAY WITH SURFACE AND UPPER LEVEL RIDGING OVERHEAD. DRY AIR AND SUBSIDENCE ALOFT SHOULD ERODE CLOUD COVER ENOUGH FOR SUNSHINE WEDNESDAY. HIGHS WEDNESDAY REBOUND TO OR JUST ABOVE 50 WITH THE SHORTWAVE RIDGING ALOFT. THE PATTERN THEN LOOKS TO BRIEFLY TURN COLDER LATER NEXT WEEK. THIS MAY EVEN BRING POTENTIAL FOR SOME SNOW AS A SHOT OF CENTRAL CANADIAN AIR MAY BUILD SOUTH ACROSS THE GREAT LAKES ON THE BACK SIDE OF A MID LEVEL TROUGH CROSSING OUT REGION. 850MB TEMPERATURES PUSHING BACK TO 10 TO 15C BELOW CAN SUPPORT A RISK OF LAKE EFFECT SNOW. THE 12/00Z GFS BUFKIT PROFILE FOR BUFFALO SHOWS LAKE INDUCED EQUILIBRIUM LEVELS RISING OVER 15KFT WITH A NICE CROSS HAIR SIGNATURE INDICATING FAVORABLE SNOW GROWTH. TEMPERATURES BY NEXT WEEKEND WILL FINALLY BE WITHIN A FEW DEGREES OF NORMAL FOR THIS TIME OF YEAR. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... CEILINGS HAVE MOSTLY LOWERED TO IFR ACROSS WESTERN NY AS A WARM FRONT CREEPS NORTH OF THE NY/PA LINE. LIFR VIS IN FOG AT KJHW BUT ALSO VFR/MVFR CEILINGS AT KJHW AT 06Z. THE ONE EXCEPTION WILL BE ACROSS THE NORTH COUNTRY WHERE NE FLOW WILL KEEP THE LOWEST LEVELS OF THE ATMOSPHERE DRY ENOUGH TO DISPLACE LOWER CLOUDS TO MVFR OR VFR RANGE. ON SUNDAY LATE DAY BREAKS IN THE CEILINGS ARE EXPECTED ACROSS THE SOUTHERN TIER AS THE WARM SECTOR FOLLOWING WARM FRONT PASSAGE MOVES NORTH FROM PENNSYLVANIA. VFR CIGS EXPECTED ACROSS THE SOUTHERN TIER AFTER 20Z SUNDAY WITH LOWER MVFR CIGS TO THE NORTH. WINDS WILL REMAIN GENERALLY LIGHT THROUGH THE FORECAST PERIOD WITH NORTHEASTERLY FLOW ACROSS THE NORTHERN HALF OF THE FORECAST AREA AND LIGHT SOUTHERLY FLOW ACROSS THE SOUTHERN HALF. OUTLOOK... SUNDAY NIGHT...VFR. MONDAY...MVFR WITH LOCALIZED IFR IN SHOWERS/EARLY AFTERNOON THUNDERSTORMS. WINDY. TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS. WEDNESDAY...VFR. THURSDAY...MVFR/VFR WITH A CHANCE OF SHOWERS. && .MARINE... WINDS WILL REMAIN GENERALLY LIGHT AS A WARM FRONT SLOWLY MOVES NORTH ACROSS THE REGION OVERNIGHT. INCREASING LOW LEVEL MOISTURE ON SOUTHERLY FLOW MAY RESULT IN THE DEVELOPMENT OF FOG ON LAKE ERIE AND THE NIAGARA RIVER AND WESTERN LAKE ONTARIO LATE TONIGHT. A NORTHEAST FLOW WILL FRESHEN SUNDAY IN RESPONSE TO DEEPENING LOW PRESSURE OVER THE UPPER MISSISSIPPI VALLEY...PRODUCING INCREASINGLY CHOPPY CONDITIONS ON THE EASTERN TWO-THIRDS OF LAKE ONTARIO...THOUGH WAVES ARE EXPECTED TO REMAIN BELOW 4 FEET. SOUTHERLY WINDS WILL STRENGTHEN MONDAY AHEAD OF AN APPROACHING COLD FRONT AND RESULTANT OFFSHORE FLOW WILL KEEP HIGHEST WAVES IN CANADIAN WATERS. THE FRONT WILL CROSS THE FORECAST AREA FROM LATE MONDAY AFTERNOON THROUGH MONDAY NIGHT...POTENTIALLY ACCOMPANIED BY A SQUALL LINE WITH WINDS RAPIDLY VEERING SOUTHWESTERLY BEHIND THE FRONT AND WAVES RAPIDLY BUILDING UPWARDS OF 7 TO 9 FEET BEFORE GRADUALLY SUBSIDING TUESDAY. && .CLIMATE... THE WARMTH COMING TODAY AND MONDAY THIS WEEKEND WILL BE VERY IMPRESSIVE BY MID-DECEMBER STANDARDS. FORECAST HIGH TEMPERATURES INTO THE MID OR EVEN UPPER 60S SUNDAY WITH OVERNIGHT LOWS IN THE 40S AND 50S...WHICH WILL BE MORE REMINISCENT OF LATE-SEPTEMBER BY CLIMATE NORMAL STANDARDS. HERE IS A LIST OF RECORD TEMPERATURES THAT ARE IN JEOPARDY AT THE OFFICIAL CLIMATE SITES OF BUFFALO... ROCHESTER... AND WATERTOWN THROUGH MONDAY. A "-" INDICATES FORECAST TEMPERATURE IS NOT WITHIN 1 DEGREE OF THE RECORD. RECORD HIGH TEMPERATURES DATE.........BUFFALO........ROCHESTER......WATERTOWN SUN 12/13....62 F / 1901....62 F / 1923....56 F / 1991 MON 12/14....63 F / 1901....62 F / 1901....60 F / 1975 RECORD WARM LOW TEMPERATURES DATE.........BUFFALO........ROCHESTER......WATERTOWN SUN 12/13....47 F / 1927....45 F / 2001....43 F / 2001 MON 12/14....45 F / 1975....41 F / 1975....46 F / 1975 TUE 12/15....42 F / 1982....41 F / 2011....44 F / 2011 ANOTHER WAY OF LOOKING AT HOW ANOMALOUSLY WARM THE FORECAST IS FOR THIS TIME OF YEAR IS BASED ON THE NAEFS CLIMATOLOGY... WHICH ESSENTIALLY COMPARES THE GEFS AND CANADIAN ENSEMBLES TO A CLIMATOLOGICAL DATABASE GOING BACK TO 1979. WITH ENSEMBLE MEAN FORECAST 850 MB TEMPERATURES APPROACHING +12 C... THIS CORRESPONDS TO AN EVENT IN THE TOP 0.5 PERCENT FOR THIS TIME OF YEAR... OR ROUGHLY A 20 TO 30 YEAR RECURRENCE INTERVAL FOR MID-DECEMBER. THIS MATCHES NICELY WITH THE OBSERVED SPC SOUNDING CLIMATOLOGY.... WHICH LOOKS AT ALL UPPER AIR SOUNDINGS BACK TO 1948 AT BUFFALO. THE WARMEST OBSERVED 850 MB TEMPERATURE IN THE MONTH OF DECEMBER IS 15.2 C... BUT THE WARMEST AFTER DECEMBER 11 IS ONLY 11.8 C. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TMA NEAR TERM...WCH/SMITH SHORT TERM...RSH LONG TERM...SMITH AVIATION...TMA/WCH/SMITH MARINE...TMA CLIMATE...CHURCH/WOOD
Hazardous weather outlook, Dec 12, 5:02 AM EST, 22 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 502 AM EST SAT DEC 12 2015 NYZ001>008-010>014-019>021-085-131015- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 502 AM EST SAT DEC 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG AREA OF LOW PRESSURE IS FORECAST TO MOVE THROUGH THE GREAT LAKES REGION MONDAY. THERE IS A THREAT FOR A NARROW LINE OF THUNDERSTORMS ALONG ITS COLD FRONT WHICH COULD BRING DAMAGING WINDS MONDAY AFTERNOON. WIDESPREAD GUSTY WINDS WITH THEN BE LIKELY ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEW YORK MONDAY EVENING INTO MONDAY NIGHT...WITH THE STRONGEST WINDS NORTHEAST OF LAKES ERIE AND ONTARIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-131015- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 502 AM EST SAT DEC 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG AREA OF LOW PRESSURE IS FORECAST TO MOVE THROUGH THE GREAT LAKES REGION MONDAY. THERE IS A THREAT FOR A NARROW LINE OF THUNDERSTORMS ALONG ITS COLD FRONT WHICH COULD BRING STRONG WIND GUSTS MONDAY AFTERNOON. GALE FORCE WINDS WITH THEN BE POSSIBLE ACROSS BOTH LAKES ERIE AND ONTARIO MONDAY EVENING INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Small Craft Advisories in New York, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.